Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1597–1616 (Mi zvmmf2483)  

This article is cited in 1 scientific paper (total in 1 paper)

An iterative method of solving problems of the optimal control of singularly perturbed systems with quadratic constraints

A. G. Kremlyov

Ekaterinburg

Full text: PDF file (1631 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1371–1387

Bibliographic databases:
UDC: 517.977.58
MSC: Primary 49J35; Secondary 65K10, 49M05, 49K35, 49J15
Received: 17.12.1993
Revised: 25.03.1994

Citation: A. G. Kremlyov, “An iterative method of solving problems of the optimal control of singularly perturbed systems with quadratic constraints”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1597–1616; Comput. Math. Math. Phys., 34:11 (1994), 1371–1387

Citation in format AMSBIB
\Bibitem{Kre94}
\by A.~G.~Kremlyov
\paper An iterative method of solving problems of the optimal control of singularly perturbed systems with quadratic constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1597--1616
\mathnet{http://mi.mathnet.ru/zvmmf2483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307608}
\zmath{https://zbmath.org/?q=an:0831.49013}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1371--1387
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2483
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Grebennikova, “Zadacha optimalnogo upravleniya singulyarno vozmuschennoi sistemoi s zapazdyvaniem pri integralnykh kvadratichnykh ogranicheniyakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:4 (2012), 3–11  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:224
    Full text:66
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021